Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 22, NWS Melbourne, FL

March 5, 2014

NWS Melbourne, FL issued this small craft advisory at Mar 5, 2014, 2:31 PM EST. It took effect at Mar 6, 2014, 10:00 AM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2014, 2:31 PM EST (19:31 UTC)
In effect from
Mar 6, 2014, 10:00 AM EST
Expired
Mar 8, 2014, 10:00 AM EST
In force
48 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WHUS72 KMLB 051931
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EST WED MAR 5 2014

AMZ550-552-555-062000-
/O.NEW.KMLB.SC.Y.0022.140306T1500Z-140307T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
231 PM EST WED MAR 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
EST FRIDAY. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KNOTS WITH SEAS BUILDING
  TO 5 TO 7 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-062000-
/O.NEW.KMLB.SC.Y.0022.140306T1500Z-140308T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
231 PM EST WED MAR 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
EST SATURDAY. 

* WINDS AND SEAS...WEST WINDS 25 TO 34 KNOTS WITH SEAS BUILDING
  TO 6 TO 8 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
066 
WHUS72 KMLB 060930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST THU MAR 6 2014

AMZ550-552-555-070930-
/O.EXT.KMLB.SC.Y.0022.140306T1500Z-140307T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
430 AM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST FRIDAY...

* WINDS AND SEAS...WINDS BECOMING SOUTHEAST TO SOUTH AROUND 20
  KNOTS THIS AFTERNOON THEN SHIFTING TO THE WEST TONIGHT AND
  CONTINUING FRIDAY. SEAS BUILDING TO 4 TO 5 NEARSHORE AND 7 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-070930-
/O.CON.KMLB.SC.Y.0022.140306T1500Z-140308T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 AM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST SATURDAY...

* WINDS AND SEAS...WINDS BECOMING SOUTHEAST TO SOUTH AROUND 20
  KNOTS THIS AFTERNOON THEN SHIFTING TO THE WEST 20 TO 25 KNOTS
  TONIGHT AND CONTINUING FRIDAY. SEAS BUILDING TO 5 TO 7 FEET
  TODAY AND 6 TO 9 FEET TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
765 
WHUS72 KMLB 070930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST FRI MAR 7 2014

AMZ550-552-555-080300-
/O.EXT.KMLB.SC.Y.0022.000000T0000Z-140308T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
430 AM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS INCREASING TO AROUND 20 KNOTS DURING
  THE LATE MORNING AND AFTERNOON...THEN GRADUALLY VEERING AROUND
  TO THE NORTHWEST DURING THE AFTERNOON AND EVENING. SEAS BUILDING
  TO 4 TO 5 NEAR THE COAST AND 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-080300-
/O.EXT.KMLB.SC.Y.0022.000000T0000Z-140308T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 AM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS INCREASING TO 20 TO 25 KNOTS IN THE
  LATE MORNING AND AFTERNOON...THEN GRADUALLY VEERING AROUND TO
  THE NORTH LATE TONIGHT. SEAS BUILDING 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
964 
WHUS72 KMLB 080249
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
949 PM EST FRI MAR 7 2014

AMZ555-080400-
/O.CAN.KMLB.SC.Y.0022.000000T0000Z-140308T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
949 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

AMZ550-552-080900-
/O.EXT.KMLB.SC.Y.0022.000000T0000Z-140308T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
949 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS TO NEAR 20 KNOTS. SEAS 4 TO 5
  FEET NEARS SHORE AND NEAR 7 FEET 20 NAUTICAL MILES OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-080900-
/O.CON.KMLB.SC.Y.0022.000000T0000Z-140308T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
949 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS. SEAS BUILDING TO 7 TO
  9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHUS72 KMLB 080924
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
424 AM EST SAT MAR 8 2014

AMZ550-552-081030-
/O.EXP.KMLB.SC.Y.0022.000000T0000Z-140308T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
424 AM EST SAT MAR 8 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE BEGUN TO DIMINISH...BUT SMALL CRAFT SHOULD EXERCISE
CAUTION FOR CHOPPY SEAS 4 TO 6 FEET THIS MORNING...AND FOR ROUGH
CONDITIONS NEAR INLETS DURING THE OUTGOING MORNING TIDE.

$$

AMZ570-572-575-081500-
/O.CON.KMLB.SC.Y.0022.000000T0000Z-140308T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
424 AM EST SAT MAR 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET...
  THEN DIMINISHING WINDS AND SEAS DURING THE LATE MORNING AND
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 2:28 PM EST, 3 minutes earlier.

Area forecast discussion, Mar 5, 2:28 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EST WED MAR 5 2014

.DISCUSSION...
...STRONG TO LOCALLY SEVERE STORMS FORECAST THURSDAY...
...DAMAGING WIND AND BRIEF TORNADOES POSSIBLE LATE THURSDAY MORNING
INTO THE AFTERNOON...

CURRENT-TONIGHT...A STALLED FRONT OVER THE SOUTHERN HALF OF CENTRAL
FLORIDA WILL BEGIN TO MOVE NORTH AS A WARM FRONT OVERNIGHT AS LOW
PRESSURE DEVELOPS IN THE GULF WHILE MOVING EASTWARD. A GOOD FETCH
OF SOUTHERLY FLOW HAS BEEN PULLING MOISTURE NORTHWARD AND WILL MAKE
FOR A WARM OVERNIGHT. WARM MOIST SOUTHERLY WIND FLOWING OVER A
SHALLOW RETREATING HIGH PRESSURE SETS UP AN ISENTROPIC LIFT
PROCESS THAT WILL PRODUCE CONSIDERABLE CLOUDINESS/MOSTLY CLOUDY
WITH A CHANCE OF LIGHT RAIN DURING THE OVERNIGHT.

THU...MODELS ARE BETTER DEFINING THE DEVELOPING SYSTEM IN THE EASTERN
GULF OF MEXICO. MOS POPS GO FROM AROUND 60 SOUTH TO ALMOST 100
OVER THE NORTH LIMIT OF THE FORECAST AREA. IF MODEL TIMING IS
CORRECT...SHOULD BE LOOKING AT LIKELY COVERAGE EARLY IN THE MORNING
THEN RAMPING UP TO CATEGORICAL INDIAN RIVER AND OSCEOLA CO'S NORTH
BY NOON. LOW LEVEL WINDS INCREASING TO 35 TO 40 KNOTS OR HIGHER
FROM 1 TO 3 KM AGL FAVOR THE FORMATION OF STRONG TO SEVERE WEATHER
THURSDAY.

THE PRIMARY WEATHER HAZARDS WOULD BE STRONG OUTFLOW WINDS...HOWEVER
HELICITY VALUES IN THE LOWEST 3KM INITIALLY ABOVE 100 SUGGEST A
POTENTIAL FOR SUPERCELL DEVELOPMENT WITHIN SOME CELLS...ESPECIALLY
THOSE ALONG THE WARM FRONT THAT IS EXPECTED TO BE ADVANCING NORTHWARD
INTO EARLY AFTERNOON. ONE CAN REFER TO THE STORM PREDICTION CENTER'S
DAY TWO OUTLOOK...SWODY2...FOR MORE TECHNICAL DISCUSSION OF THE
UPCOMING WEATHER AND OUR HAZARDOUS WEATHER OUTLOOKS...HWO...FOR
THE HAZARDOUS WEATHER IMPACTS DURING THURSDAY.

FRI...(MODIFIED PREV DISC) DEVELOPING LOW PRESSURE OFF THE NE
FLORIDA COAST WILL LIFT FURTHER NORTHEAST OF THE AREA AND LOWER
THETA E AIR WILL ADVECT IN. THOUGH WE USUALLY STAY DRY ON THE
BACKSIDE OF THESE LOWS...A FEW SHOWERS MOVING INLAND OFF THE GULF
MAY REACH NORTHERN SECTIONS INTO EARLY AFTERNOON.

WEEKEND-NEXT WED...A HIGH PRESSURE RIDGE NOSING IN WILL PROVIDE
DRY WEATHER INTO EARLY NEXT WEEK. TEMPS MAY BE SLIGHTLY BELOW
NORMAL SAT MORNING BUT OTHERWISE READINGS LOOK AT OR SLIGHTLY
ABOVE NORMAL. HIGH PRESSURE WILL SLIDE OFFSHORE MON NIGHT AND
MOISTURE RETURN WILL COMMENCE. THE 00Z GFS INDICATED A SHORTWAVE
TROUGH MOVING ALONG THE NORTH GULF COAST AND GRADUALLY DAMPENING
OUT WED AS IT NEARS THE REGION. THE ECMWF IS A LITTLE SLOWER WITH
THIS FEATURE. WITH MOS POPS 20-30 PERCENT...WILL MENTION SMALL
RAIN CHANCES FOR TUE NIGHT-WED.

&&

.AVIATION...
LOW CLOUDS HAVE FINALLY ERODED SOUTH OF KMCO BUT REMAIN A PROBLEM
TO THE NORTH. SHOULD SEE MVFR CONDITIONS REDEVELOPING DURING THE
EVENING AS THE DAYTIME HEATING INFLUENCE DECREASES AND THE MOIST
SOUTHWEST FLOW ABOVE A SOUTHERLY FLOW HELPS TO FORM LOW CLOUDS
WITH A 60 PERCENT AND HIGHER RAIN CHANCES THURSDAY. PREVAILING
MVFR CONDITIONS WITH TEMPO IFR IN/NEAR STRONG STORMS STARTING
THURSDAY MORNING AND LASTING THROUGH THE EVENING.

&&

.MARINE...
CURRENT-TONIGHT-THU...BUOY 009 CURRENTLY RECORDING NORTHWEST
WINDS AROUND 15 KNOTS AND 5 FOOT SEAS. THE TWO SCRIPPS BUOYS 4 AND
6NM OFF THE BEACH WERE RECORDING3 FOOT SEAS. NORTHWEST WINDS SHIFT
TO THE NORTHEAST AS THE LOW OFF NORTHEAST FLORIDA CONTINUES TO
MOVE AWAY AND HIGH PRESSURE OVER THE SOUTHEAST BUILDS DOWN THE
PENINSULA AND COASTAL WATERS.

NORTHEAST WINDS 10 TO 15 KNOTS SHIFT TO THE EAST AND SOUTHEAST AS
A STRENGTHENING LOW PRESSURE SYSTEM IN THE CENTRAL GULF MOVES TO
WEST CENTRAL FLORIDA AND THE STALLED BOUNDARY OVER SOUTHERN
CENTRAL FLORIDA LIFTS NORTHWARD AS A WARM FRONT. OFFSHORE/SOUTHWEST
WINDS INCREASE TO 20 KNOTS OR MORE DURING THE MORNING THURSDAY AND
REMAIN ABOVE 20 KNOTS THROUGH THE AFTERNOON AND BEYOND. A SMALL
CRAFT ADVISORY STARTING 10 AM THURSDAY MORNING HAS BEEN ISSUED.

STRONG STORMS EXPECTED TO IMPACT LAKES...INTRACOASTAL AND COASTAL
WATERS THURSDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA.

(PREVIOUS DISC) GUSTY WEST-NORTHWEST WINDS BEHIND THE LOW ON FRI
WILL CAUSE HAZARDOUS CONDITIONS IN THE OPEN ATLANTIC. HIGH
PRESSURE NOSING IN FROM THE NORTH ON SAT SHOULD PRODUCE IMPROVING
BOATING CONDITIONS...EXCEPT MAYBE FOR SOME 15-20 KNOT NORTHERLY
WINDS OFFSHORE IN THE MORNING. THE HIGH PRESSURE RIDGE SHOULD
PROVIDE NORTH WINDS 10 MPH OR LESS ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  61  78  57  69 /  50 100  60  20
MCO  62  81  59  74 /  40  90  50  10
MLB  68  83  63  76 /  30  80  50  10
VRB  65  84  65  78 /  30  70  50  10
LEE  61  77  62  74 /  50  90  40  10
SFB  62  80  59  73 /  40  90  50  20
ORL  63  80  58  73 /  40  90  50  10
FPR  64  84  66  77 /  30  70  50  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 4 AM EST FRIDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 4 AM EST SATURDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WIMMER
LONG TERM....PENDERGRAST
Hazardous weather outlook, Mar 5, 4:58 AM EST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
458 AM EST WED MAR 5 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
458 AM EST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
AN ISOLATED THUNDERSTORM WILL BE POSSIBLE IN THE AFTERNOON AND
EARLY EVENING ALONG THE TREASURE COAST AND OKEECHOBEE COUNTY WHERE
DEEPER MOISTURE AND BETTER SURFACE HEATING IS FORECAST TO EXIST.

.DENSE FOG/SMOKE IMPACT...
PATCHY MORNING FOG IS FORECAST AND HAS THE POTENTIAL TO BECOME
LOCALLY DENSE IN SOME AREAS. WHEN DRIVING IN DENSE FOG...REDUCE
YOUR SPEED...USE ONLY YOUR LOW BEAM HEADLIGHTS...AND LEAVE EXTRA
STOPPING DISTANCE BETWEEN YOUR VEHICLE AND THE ONE IN FRONT OF
YOU.

.RIP CURRENT IMPACT...
OCEAN SWELL CONDITIONS WILL LEAD TO A MODERATE THREAT FOR RIP
CURRENTS AT THE EAST CENTRAL FLORIDA BEACHES TODAY. THE THREAT
WILL BE HIGHEST IN THE AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH
YOUR LOCAL BEACH PATROL FOR INFORMATION ABOUT OCEAN HAZARDS. SWIM
ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE.

.WIND AND SEA IMPACT...
A LONG PERIOD EASTERLY SWELL WILL BUILD SEAS TO 6 FEET OFFSHORE
NORTH OF SEBASTIAN INLET THIS MORNING. SMALL CRAFT SHOULD EXERCISE
CAUTION FOR SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE GULF OF
MEXICO LATER TODAY AND MOVE NORTHEAST ACROSS NORTH FLORIDA ON
THURSDAY. LATEST MODEL GUIDANCE CONTINUES TO SHOW UNCERTAINTY AS
TO HOW STRONG THE GULF LOW WILL GET...AND HOW FAST IT WILL MOVE
ACROSS THE STATE. THE STRENGTH OF THE LOW WILL HAVE AN IMPACT ON
HOW STRONG THE WIND FLOW OVER THE PENINSULA BECOMES THURSDAY...
AND ALSO HOW STRONG THE STORMS WILL BECOME. THERE REMAINS THE
POTENTIAL FOR STRONG TO SEVERE STORMS TO DEVELOP ACROSS THE REGION
ON THURSDAY...AHEAD OF A STRONG COLD FRONT THAT WILL MOVE THROUGH
LATE THURSDAY NIGHT.

BOATING CONDITIONS WILL DETERIORATE STARTING LATE THURSDAY NIGHT
AND BECOME QUITE HAZARDOUS INTO FRIDAY...WITH SMALL CRAFT
ADVISORIES LIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:20 AM ESTDense Fog AdvisoryMLBOkeechobee, Osceola4 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.